Alert archive / Connecticut / Wind Advisories in 2018

Wind Advisory 10, NWS New York, NY

November 26, 2018Suffolk County, New York; Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this wind advisory at Nov 26, 2018, 3:32 AM EST for Suffolk County, New York; Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It took effect at Nov 26, 2018, 6:00 PM EST. It was in force for 98 min.

The area

The counties it named.

The facts

Issued
Nov 26, 2018, 3:32 AM EST (08:32 UTC)
In effect from
Nov 26, 2018, 6:00 PM EST
Expired
Nov 26, 2018, 7:38 PM EST
In force
98 min
Issued by
NWS New York, NY

Counties Lower Connecticut River Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 60 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WWUS71 KOKX 260832
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
332 AM EST Mon Nov 26 2018

CTZ011-012-NYZ079-081-262100-
/O.NEW.KOKX.WI.Y.0010.181126T2300Z-181127T0600Z/
Southern Middlesex-Southern New London-Northeastern Suffolk-
Southeastern Suffolk-
332 AM EST Mon Nov 26 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST
TUESDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 6 PM this evening to 1 AM EST Tuesday.

* WINDS...East 20 to 30 mph with gusts up to 50 mph.

* TIMING...Tonight, mainly before midnight. 

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
2 follow-up statements
401 
WWUS71 KOKX 262040
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
340 PM EST Mon Nov 26 2018

CTZ011-012-NYZ079-081-270600-
/O.CON.KOKX.WI.Y.0010.181126T2300Z-181127T0600Z/
Southern Middlesex-Southern New London-Northeastern Suffolk-
Southeastern Suffolk-
340 PM EST Mon Nov 26 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS...East 20 to 30 mph with gusts up to 50 mph.

* TIMING...Tonight, mainly before midnight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
844 
WWUS71 KOKX 270038
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
738 PM EST Mon Nov 26 2018

CTZ011-012-NYZ079-081-270145-
/O.CAN.KOKX.WI.Y.0010.000000T0000Z-181127T0600Z/
Southern Middlesex-Southern New London-Northeastern Suffolk-
Southeastern Suffolk-
738 PM EST Mon Nov 26 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Wind
Advisory.

Wind advisory sustained winds and gusts are no longer expected.

Easterly wind this evening will be 15 to 25 MPH with gusts 40 to
45 MPH. Winds shift to the southwest and west late this evening
and overnight and will be 15 to 25 MPH with gusts 35 to 40 MPH.

The wind advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:56 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Nov 26, 12:56 AM EST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service New York NY
1256 AM EST Mon Nov 26 2018

.SYNOPSIS...
Low pressure tracks from the Ohio River Valley to the Great
Lakes into Monday evening, as a secondary low forms near the
mid-Atlantic coast late Monday. This second low then moves
across the region late Monday into Monday night, then deepens as
it moves along the New England coast Tuesday, and then remains
north of the area through Thursday. High pressure then builds
into the area from Thursday night through Saturday, then slides
offshore Saturday night. A complex storm system approaches from
the west on Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
00Z NAM/Hi-res ARW/NMM, 21Z SREF latest HRRR/RAP show the region
dry through the night, so have removed all precipitation from
the forecast for the overnight hours. This change is due
primarily to the 700-500 hPa ridge axis being slower to push to
our east than previously expected.

Low clouds have lingered a little longer this evening than
expected, so could very well end up with no or little breaks in
clouds before cirrus to the SW moves in overnight.

Winds will be light, however, with increased clouds and weak
warm advection overnight lows will be near normal levels.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The upper ridge and surface high will be east of the area early
Monday morning. A thermal ridge will build early with
isentropic lift increasing with the approach of a warm frontal
boundary.

early 00Z model suite and latest HRRR/RAP show that onset of
precipitation will be delayed Monday morning. Lowered pops
through 15Z (dry eastern areas through then) and very well could
see most areas dry through 18Z. Will have to examen remainder of
00Z model suite before making that change.

The thermal ridge increases quickly around 18Z into the
afternoon, and as a strong vort along the upper trough rotates
into the region a wave develops on the warm frontal boundary.
Model guidance has been rather consistent with the timing an
placement of this development.

Periods of moderate to heavy rainfall becomes likely late
afternoon into the evening as both and 400-300 MB jet and 850 MB
jets move near and into the region, adding to the strong
isentropic lift across the region. In addition a rather strong
vort continues to rotate into the upper trough at that time
frame. Then an 850 MB low is forecast to develop and track into
the lower Hudson Valley. The NAM is faster with this development
than the GFS, however, both do indicate the development.
Precipitable water values will be increasing to around one inch.
Will not be mentioning any convection at this time with limited
surface and low level instability. Will have moderate to periods
of heavy rainfall and a flash flood watch has been posted Monday
afternoon into late Monday night across portions of the western
zones, mainly where heavier rainfall fell Saturday and Saturday
night.

As colder air wraps in behind the low Monday night and the
precipitation is tapering off, some mixed rain/snow will be
possible in the higher elevations of the lower Hudson Valley.
At this time accumulations are not expected.

The low then rotates to the north and east after 06Z Tuesday
with the precipitation ending as the forcing shifts to the
north. The low will then be slow to exit Tuesday as the upper
trough becomes negative.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
The primary concern for the early portion of the extended will
be colder than normal temperatures and gusty flow as an upper
trough and attendant surface low(s) very slowly move eastward
over the Atlantic. Temperatures Wednesday and Thursday will
generally be 5 to 10 degrees below normal for time of year, with
winds making it feel as though it's in the 20s to mid 30s
during the day time. Nighttime lows will also range about 5
degrees below normal. Given the strong WNW flow and lingering
cyclonic flow aloft, it is possible that a few snow showers
occur, especially across portions of the lower Hudson Valley,
though accumulations will be minimal.

Some moderation will then occur by late week as brief high
pressure and subsidence develop across the area. Any dryness
will be short lived, as the pattern becomes increasingly
progressive with a series of upper troughs expected to move
through the area. The forecast is low confidence by the weekend,
and already significant changes have been noted with the latest
model runs compared to yesterday. Regardless, there is some
signal that a more significant storm may develop by late weekend
into perhaps early next week, though details and timing are
still uncertain at this point.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Low pressure will approach the terminals today and move across
this evening.

VFR through much of this morning with MVFR developing by this
afternoon in rain. Conditions should fall to IFR or lower
once the rain becomes moderate to heavy 19-22z. Gradual
improvements are expected from west to east tonight as the low
moves east.

Light and variable winds early this morning become E-SE and
increase through the morning and afternoon. Gusts become likely
after 15-16z at NYC, Long Island, and southern CT terminals.
Sustained E-SE winds 15-20 kt, possibly a few knots higher, are
probable this evening with gusts 25-30 kt. Gusts up to 35 kt
are not out of the question from NYC terminals on east. Winds at
inland terminals will be weaker, but could still gust 15-20 kt
especially at HPN. As the low moves over the terminals 00z-
04z, winds weaken with gusts ending briefly before increasing
again out of the W-SW behind the low tonight.

LLWS is possible late afternoon into the early evening.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Late tonight...Gradual improvement to VFR. W-NW winds G15-30KT
possible.
.Tuesday-Tuesday night...Mainly VFR. WNW winds G20-25kt likely
during the day.
.Wednesday...Mainly VFR. Slight chance of a rain/snow showers with
brief localized MVFR conditions. NW winds G15-25KT possible.
.Wednesday night-Thursday...VFR. NW winds G15-25KT possible.
.Thursday night-Friday...VFR.

&&

.MARINE...
Made minor changes this update to reflect the latest trends in
observations and guidance. The forecast appears on track.

Winds have diminished, however ocean seas remain elevated, and
a small craft advisory remains in effect through tonight. As a
frontal system approaches Monday, winds and gusts will be
increasing once again, likely reaching to SCA levels on the non
ocean waters during Monday. SCA has been issued. On the ocean
waters, wind gusts will potentially reach gale force Monday
afternoon into Tuesday morning, and a gale watch has been
posted. There may be a brief period when winds are below gales
Monday night as the center of the low moves through the waters.

Small craft W to NW gusts will be possible, especially on the
ocean waters Tuesday night and Wednesday.

Low pressure slowly moves east of the waters into Thursday,
with gusty WNW to NW flow allowing ocean seas to remain
elevated. Additionally, gusts to gale force winds will be
possible on Wednesday into Wednesday night. Winds and seas then
slowly subside into Friday as high pressure moves over the
waters.

&&

.HYDROLOGY...
Significant rainfall will be likely Monday afternoon into Monday
night with 1 to 1 1/2 inches, with local amounts as high as 2
inches, possible across much of the area, with the highest
amounts across northeastern New Jersey, New York City, and into
the lower Hudson Valley.

With rainfall of 1 to 2 inches having already occurred Saturday
and Saturday night across northeastern New Jersey, New York
City, and portions of the lower Hudson Valley, the additional
moderate to heavy rainfall may lead to flash flooding, and a
flash flood watch has been posted from noon Monday through late
Monday night. Poor drainage and minor flooding of low lying
areas will be possible outside of the watch area, especially
southern Connecticut and eastern Long Island.

&&

.TIDES/COASTAL FLOODING...
Increasing southeast winds Monday morning will likely result in
minor to locally moderate coastal flooding for the Monday high
tide cycle. The day time tide cycle is the highest of the two.
In general, 1 to 2 ft departures are needed for minor coastal
flooding. Based on earlier observations and analysis of latest
guidance, have issued a coastal flood warning for the south
shore bays of Long Island, leaning toward the higher end of the
guidance which has been performing better as of late.

Expect minor coastal flood thresholds to be met across the NY
Harbor including tidally affected areas in northeast NJ. Over SW
Suffolk County, expecting widespread minor coastal flooding
(Lindenhurst, Fire Island, etc). Across eastern Long Island, do
not foresee enough departure to warrant an advisory as SE winds
not ideal for piling into Peconic Bay. However, southeast flow
usually does impact SE CT (New London), but winds may not
increase in time for anything more the localized minor cstl
flooding. Will issue a Coastal flood statement for these
locations (SE CT and Eastern LI) for localized minor coastal
flooding.

Finally, coastal flood advisory has been issued for western LI
Sound. SE flow may have more of an impact though in SW CT then
the north shore of LI (northern Nassau, NW Suffolk).

Thereafter, will need to monitor the Monday night high tide
cycle as the low moves through around high tide time, and winds
take some time to increase from the west behind the system.
Water will likely remain trapped and tide levels may remain
elevated at night, even though astronomical tide levels are
lower. Stay tuned.

&&

.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.

NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory from noon today to 3 PM EST this
     afternoon for CTZ009-010.
NY...Flash Flood Watch from noon EST today through late tonight for
     NYZ069>075-176-178.
     Coastal Flood Advisory from 9 AM this morning to noon EST
     today for NYZ072-074.
     Coastal Flood Advisory from noon today to 3 PM EST this
     afternoon for NYZ071-073-078-176-177.
     Coastal Flood Warning from 8 AM to 11 AM EST this morning for
     NYZ075-178-179.
     Coastal Flood Advisory from 9 AM this morning to 1 PM EST this
     afternoon for NYZ080.
NJ...Flash Flood Watch from noon EST today through late tonight for
     NJZ002-004-006-103>108.
     Coastal Flood Advisory from 9 AM this morning to noon EST
     today for NJZ006-106-108.
MARINE...Small Craft Advisory from 10 AM this morning to 6 AM EST
     Tuesday for ANZ330-335-338-340-345.
     Gale Watch from 6 AM EST this morning through Tuesday
     afternoon for ANZ350-353-355.
     Small Craft Advisory until 6 AM EST early this morning for
     ANZ350-353-355.

&&

SYNOPSIS...MD/19
NEAR TERM...Maloit/19/PW
SHORT TERM...19
LONG TERM...MD
AVIATION...Maloit/DS
MARINE...MD/Maloit/19/PW
HYDROLOGY...19
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Nov 25, 6:43 PM EST, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
643 PM EST Sun Nov 25 2018

NJZ002-004-103>105-107-NYZ069-070-262200-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Western Union-Rockland-Northern Westchester-
643 PM EST Sun Nov 25 2018

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-011-012-NYZ067-068-079-081-262200-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-Orange-
Putnam-Northeastern Suffolk-Southeastern Suffolk-
643 PM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With the moderate to heavy rainfall that occurred across the region
Saturday and Saturday night, and with the likelihood of additional
rainfall Monday and Monday night, there is a chance for flash
flooding locally.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-106-108-NYZ072-074-262200-
Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-
Richmond (Staten Island)-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO NOON EST MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-010-NYZ078-177-262200-
Southern Fairfield-Southern New Haven-Northwestern Suffolk-
Northern Nassau-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TO 3 PM EST MONDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

With the moderate to heavy rainfall that occurred across the region
Saturday and Saturday night, and with the likelihood of additional
rainfall Monday and Monday night, there is a chance for flash
flooding locally.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ071-073-176-262200-
Southern Westchester-Bronx-Northern Queens-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TO 3 PM EST MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-262200-
Kings (Brooklyn)-Southern Queens-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 11 AM EST MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ179-262200-
Southern Nassau-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 11 AM EST MONDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

With the moderate to heavy rainfall that occurred across the region
Saturday and Saturday night, and with the likelihood of additional
rainfall Monday and Monday night, there is a chance for flash
flooding locally.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-262200-
Southwestern Suffolk-
643 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 1 PM EST MONDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

With the moderate to heavy rainfall that occurred across the region
Saturday and Saturday night, and with the likelihood of additional
rainfall Monday and Monday night, there is a chance for flash
flooding locally.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-262200-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
643 PM EST Sun Nov 25 2018

...GALE WATCH IN EFFECT FROM 6 AM EST MONDAY THROUGH TUESDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force winds are possible once again Wednesday afternoon into
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-262200-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
643 PM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:34 AM ESTGale WarningOKX38 hr
Nov 26, 6:22 AM ESTCoastal Flood WarningOKXBronx, Nassau, Queens, Suffolk, Westchester9 hr
Nov 26, 6:22 AM ESTCoastal Flood WarningOKXBronx, Nassau, Queens, Suffolk, Westchester23 hr
Nov 26, 6:22 AM ESTCoastal Flood AdvisoryOKXKings, Nassau, New York, Queens, Richmond, Suffolk21 hr
Nov 26, 3:44 PM ESTCoastal Flood AdvisoryOKXNassau, Queens, Suffolk23 hr
Nov 26, 4:02 PM ESTAreal Flood AdvisoryOKXRockland3 hr
Nov 26, 5:16 PM ESTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more2 hr

Nearby

Wind Advisories in Connecticut, 2018Wind Advisories in New York, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.